Year 2019, Volume 68 , Issue 2, Pages 1724 - 1732 2019-08-01

Sequentially Hausdorff and full sequentially Hausdorff spaces

Hürmet Fulya AKIZ [1] , Lokman KOÇAK [2]


In this paper, we define the notions of sequentially Hausdorff Space and full sequentially Hausdorff space. Also we give the relationships between these notions and Hausdorffness.
. Hausdorff space, sequential space, sequentially open
  • Brown, R., Topology and groupoids, Booksurge PLC, 2006.
  • Mucuk, O., Topoloji ve Kategori, Nobel Yayınları, Ankara, 2011.
  • Rotman, J. J., An Introduction to Algebraic Topology, Springer-Verlag, New York Inc., 460 pages, 1988.
  • Massey W., S., Algebraic Topology: An Introduction, Springer-Verlag New York Inc., 553 pages, 1990.
  • Császár, Á., γ-connected sets, Acta Mathematica Hungarica., 101, 1-2, (2003).
  • Fedeli, A. and Le Donne, A., On good connected preimages, Topology and its Applications, 125 (2002).
  • Huang, Q. and Lin, S., Notes on sequentially connected spaces, Acta Mathematica Hungarica, 110, 1-2 (2006).
  • Çakallı H. and Mucuk O., On Connectedness Via A Sequential Method, Revista de la union Matematica Argentina, vol.54, (2013), 101-109.
  • Çakallı, H., Sequential definitions of compactness, Applied Mathematics Letters., 21, 6, (2008), 594-598.
  • Çakallı, H., Sequential definitions of connectedness, Applied Mathematics Letters., 25, (2012), 461-465.
  • Çakallı, H., On G-continuity, Comput. Math. Appl., 61, (2011), 313-318.
  • Huang, Q. and Lin, S., Notes on sequentially connected spaces, Acta Mathematica Hungarica, 110, 1-2, (2006), 158-164.
  • Franklin, S. P., Spaces in which sequences suffice, Fundamenta Mathematicae, volume 57, (1965).
  • Arhangel'skii, A. V. and Franklin, S. P. , Ordinal invariants for topological spaces, Michigan Math. J. 15 (3) (1968).
  • Mucuk O. and Şahan T., On G-Sequential Continuity, Filomat, vol.28, (2014), 1181-1189.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-8547-2175
Author: Hürmet Fulya AKIZ (Primary Author)
Institution: BOZOK ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Orcid: 0000-0002-1349-8915
Author: Lokman KOÇAK

Dates

Application Date : May 17, 2018
Acceptance Date : February 13, 2019
Publication Date : August 1, 2019

Bibtex @research article { cfsuasmas424418, journal = {Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, issn = {1303-5991}, eissn = {2618-6470}, address = {Communications Dergi Editörlüğü Ankara Universitesi Fen Fakültesi 06100 Tandoğan ANKARA}, publisher = {Ankara University}, year = {2019}, volume = {68}, pages = {1724 - 1732}, doi = {10.31801/cfsuasmas.424418}, title = {Sequentially Hausdorff and full sequentially Hausdorff spaces}, key = {cite}, author = {Akız, Hürmet Fulya and Koçak, Lokman} }
APA Akız, H , Koçak, L . (2019). Sequentially Hausdorff and full sequentially Hausdorff spaces . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics , 68 (2) , 1724-1732 . DOI: 10.31801/cfsuasmas.424418
MLA Akız, H , Koçak, L . "Sequentially Hausdorff and full sequentially Hausdorff spaces" . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 1724-1732 <https://dergipark.org.tr/en/pub/cfsuasmas/issue/42777/424418>
Chicago Akız, H , Koçak, L . "Sequentially Hausdorff and full sequentially Hausdorff spaces". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 1724-1732
RIS TY - JOUR T1 - Sequentially Hausdorff and full sequentially Hausdorff spaces AU - Hürmet Fulya Akız , Lokman Koçak Y1 - 2019 PY - 2019 N1 - doi: 10.31801/cfsuasmas.424418 DO - 10.31801/cfsuasmas.424418 T2 - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JF - Journal JO - JOR SP - 1724 EP - 1732 VL - 68 IS - 2 SN - 1303-5991-2618-6470 M3 - doi: 10.31801/cfsuasmas.424418 UR - https://doi.org/10.31801/cfsuasmas.424418 Y2 - 2019 ER -
EndNote %0 Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics Sequentially Hausdorff and full sequentially Hausdorff spaces %A Hürmet Fulya Akız , Lokman Koçak %T Sequentially Hausdorff and full sequentially Hausdorff spaces %D 2019 %J Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics %P 1303-5991-2618-6470 %V 68 %N 2 %R doi: 10.31801/cfsuasmas.424418 %U 10.31801/cfsuasmas.424418
ISNAD Akız, Hürmet Fulya , Koçak, Lokman . "Sequentially Hausdorff and full sequentially Hausdorff spaces". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 / 2 (August 2019): 1724-1732 . https://doi.org/10.31801/cfsuasmas.424418
AMA Akız H , Koçak L . Sequentially Hausdorff and full sequentially Hausdorff spaces. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat.. 2019; 68(2): 1724-1732.
Vancouver Akız H , Koçak L . Sequentially Hausdorff and full sequentially Hausdorff spaces. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics. 2019; 68(2): 1724-1732.